# SDR CKSA98264

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729CK
- Make and model: Boeing 727223
- Aircraft serial: 19482
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PRIOR TO DESCENT, FUMES PRESENT ON FLT DECK.  CAPT AND F/E EXPERIENCED IRRITATIONS.  A/C HAD HAZMAT ABOARD NOT PREVIOUSLY IDENTIFIED BY SHIPPER.  A/C WAS DOWN LOADED AND SECURED FOR SHUTDOWN.  CHECKED AREA WITH GAS ANALYZER PROBE, NO SIGN OF CONTAMINATION.  ALL CARGO THAT WAS ON BOARD WAS CHECKED BY BDL FIRE DEPARTMENT, NO CONTAMINATION.  COULD NOT DUPLICATE.  DEFERRED PER MEL 30-7 CAT D DMI NR 88110798.  INSPECTED REPELLANT SYSTEM FOR LEAKAGE, NO LEAKS FOUND.  PLACARDS INSTALLED,  OPS CHECKED GOOD.  THIS CLEARS DMI NR 88110798, PLACARDS REMOVED.
